# SDR 9503079760

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT THE LEFT AFT EMERGENCY OVERWING EXIT WOULD NOT OPEN FROM THE OUTSIDE.  ADJUSTED THE OUTER HANDLE RELEASE MECHANISM PER MM 52-21-0.
